# SDR SWIA201439864

- Difficulty date: October 20, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 32,212 hours, 27,461 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 513
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FUSELAGE FLOOR ANGLE HAS CORROSION AT AFT SIDE OF FS 513.  C-CHECK, CORROSION ON LEFT FLOOR ANGLE AFT OF FS 513 WAS BLENDED IAW REO.
